Alert archive / Colorado / Flash Flood Warnings in 2013
Flash Flood Warning 33, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Sep 11, 2013, 10:49 PM MDT for Larimer County, Colorado. It was in force for 5 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2013, 10:49 PM MDT (04:49 UTC)
- Expired
- Sep 12, 2013, 3:45 AM MDT
- In force
- 5 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Larimer County, CO
The radar
The Cheyenne radar (KCYS), 73 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 11:00 PM MDT | FLASH FLOOD | 8 Wsw Loveland, CO | 4.12 INCHES OF RAIN PAST 4 HOURS. ROADS ARE WASHED OUT |
| Sep 12, 1:30 AM MDT | HEAVY RAIN 2.22 | 2 S Estes Park, CO | PAST 2 HOURS |
| Sep 12, 2:36 AM MDT | HEAVY RAIN 0 | 9 Wnw Lyons, CO | ONE OF THE FOUR DAMS IN THE BIG ELK MEADOWS AREA HAS BREACHED WHICH MAY COMPROMISE THE OTHER DAMS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
943
WGUS55 KBOU 120449
FFWBOU
COC069-120945-
/O.NEW.KBOU.FF.W.0033.130912T0449Z-130912T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
1049 PM MDT WED SEP 11 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LARIMER COUNTY IN NORTH CENTRAL COLORADO...
* UNTIL 345 AM MDT
* AT 1046 PM MDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN THIS
EVENING. FLASH FLOODING HAS OCCURRED IN THE HIGH PARK BURN AREA
WITH HIGHWAY 14 CLOSED BETWEEN RUSTIC AND TEDS PLACE. OTHER ROAD
CLOSURES INCLUDED COUNTY ROAD 70 BETWEEN COUNTY ROADS 20 AND 21.
ADDITIONAL HEAVY RAINFALL WILL PRODUCE MORE FLOODING.
* THIS WARNING SUPERCEDES ALL ADVISORIES AND WARNINGS PREVIOUSLY
ISSUED FOR LARIMER COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ESTES PARK...GLEN HAVEN...POUDRE PARK...MISHAWAKA...DRAKE...
RUSTIC...LIVERMORE...RED FEATHER LAKES...MASONVILLE...BELLVUE...
PINGREE PARK...BUCKHORN MOUNTAIN...TEDS PLACE AND VIRGINIA DALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A LIFE THREATENING SITUATION. HEAVY RAINFALL WILL CAUSE
EXTENSIVE AND SEVERE FLOODING OF CREEKS...STREAMS...ROADS AND
CULVERTS. SOME AREAS AFFECTED INCLUDE RIST CANYON...BUCKHORN
CREEK...REDSTONE CANYON...STOVE PRAIRIE...AND THE POUDRE CANYON
ESPECIALLY GULCHES DRAINING ACROSS HIGHWAY 14. SEVERE DEBRIS FLOWS
CAN BE ANTICIPATED ACROSS ROADS. ROADS AND DRIVEWAYS MAY BE WASHED
AWAY IN PLACES. IF YOU ENCOUNTER FLOOD WATERS...CLIMB TO SAFETY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4070 10504 4060 10515 4046 10513 4026 10522
4026 10566 4070 10585 4095 10559 4100 10523
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 8:23 PM MDT, 2 hours 26 minutes earlier.
Area forecast discussion, Sep 11, 8:23 PM MDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 823 PM MDT WED SEP 11 2013 .UPDATE...ACTIVE EVENING WITH VERY EFFICIENT RAIN PROCESSES OCCURING...SEE HYDRO DISCUSSION BELOW. WILL CONTINUE HIGH POPS AND LOCALLY HEAVY RAINFALL WHICH SHOULD CONTINUE TIL AROUND MIDNIGHT BEFORE FINALLY DECREASING. HOWEVER...STILL A THREAT OF FLOODING LATER TONIGHT EVEN AS INTENSITIES DECREASE GIVEN THE SATURATED SOIL CONDITIONS. && .AVIATION...NO CHANGES. && .HYDROLOGY...LOW TOPPED AND VERY TROPICAL RAIN PATTERN WITH VERY DEEP WARM CLOUD DEPTH NEAR 10,000 FT. VERY EFFICIENT RAIN PRODUCERS THIS EVENING. FLASH FLOOD THREAT WILL CONTINUE FOR THE NEXT FEW HOURS. AREAL FLOOD WARNINGS/ADVISORIES MAY BE NEEDED OVERNIGHT GIVEN WIDESPREAD NATURE OF RAIN TONIGHT AND CONVECTIVE PROPERTIES GRADUALLY DECREASE. && .PREV DISCUSSION... /ISSUED 241 PM MDT WED SEP 11 2013/ SHORT TERM...TONIGHT AND THURSDAY...LITTLE CHANGE IN THE PATTERN OVER THE NEXT 24 HOURS. UPPER LEVEL LOW CENTERED NEAR LAS VEGAS WILL SLOWLY LIFT NORTH OVER THE NEXT 24 HOURS. A VERY MOIST SOUTH- SOUTHWEST FLOW ALOFT WILL CONTINUE. A SHORT WAVE TROUGH EMBEDDED IN THE FLOW ALOFT IS OVER SOUTH CENTRAL/SOUTHEAST COLORADO. THIS IS BRING RAIN SHOWERS TO EASTERN AND NORTHEAST COLORADO AT THIS TIME. THE WAVE WILL CONTINUE TO MOVE NORTH-NORTHEAST AND PUSH THE WIDESPREAD SHOWERS EAST OF THE AREA. THERE IS SOMEWHAT DRIER AIR BEHIND THE WAVE AND THERE ARE PARTIAL BREAKS IN THE CLOUDS. THESE BREAKS HAVE ALLOWED SOME LOCATIONS CLIMB TO AROUND 70 DEGREES. EXPECT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO REDEVELOP BEHIND THIS WAVE DUE TO SOME INSTABILITY. HEAVY RAIN WILL BE THE BIGGEST CONCERN THE STRONGER SHOWERS AND THUNDERSTORMS. AIRMASS IS VERY MOIST WITH PRECIPITABLE WATER VALUES AROUND 1.25 INCHES AND DEW POINTS IN THE UPPER 50S AND LOWER 60S. WHERE TEMPERATURES CLIMB TO AROUND 70 DEGREES CAPES WILL BE AROUND 700 J/KG. NOT ENOUGH FOR SEVERE WEATHER...BUT PLENTY OF MOISTURE AND INSTABILITY FOR VERY HEAVY RAIN OUT OF THUNDERSTORMS. RAINFALL RATES OUT OF THE THUNDERSTORMS MAY REACH AN INCH IN 20 TO 30 MINUTES. SHOWERS ARE EXPECTED TO DECREASE OVERNIGHT AND THUNDERSTORMS WILL END. THE FORECAST AREA WILL BE BETWEEN WAVES SO ONLY EXPECT SCATTERED TO ISOLATED SHOWERS OVERNIGHT. THE NEXT WAVE WILL ROTATE INTO SOUTHERN COLORADO THURSDAY AFTERNOON. THIS IS EXPECTED TO BRING ANOTHER ROUND OF RAIN SHOWERS AND ISOLATED THUNDERSTORMS. AIRMASS TO REMAIN VERY MOIST...SO HEAVY RAIN WILL AGAIN BE A THREAT. HIGHS WILL BE COOL OVER NORTHEAST COLORADO WITH HIGHS IN THE MID 60S ALONG THE FRONT RANGE TO LOWER 70S OVER THE EASTERN PLAINS. LONG TERM...THE UPPER LOW WILL REMAIN ANCHORED OVER THE GREAT BASIN THROUGH SATURDAY...THEN SLOWLY EJECT EASTWARD ACROSS THE ROCKIES SUNDAY AND MONDAY. AHEAD OF THIS LOW THE AIRMASS OVER COLORADO WILL CONTINUE TO BE MOIST AND MARGINALLY UNSTABLE WITH OCCASIONAL TROUGHS LIFTING ACROSS THE STATE. FRIDAY LOOKS LIKE ANOTHER DAY WITH A GOOD CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...SATURDAY LOOKS A BIT DRYER AND WARMER. ON SUNDAY A COLD FRONT IS EXPECTED TO DROP ACROSS NORTHEAST COLORADO. THIS WILL INCREASE LOW LEVEL UPSLOPE FLOW...DROP TEMPERATURES A FEW DEGREES...AND INCREASE THE CHANCE OF SHOWERS AND THUNDERSTORMS. THE PATTERN WILL CHANGE EARLY NEXT WEEK WITH SOUTHWEST FLOW DEVELOPING OVER COLORADO...AND A LEE SURFACE TROUGH IN EASTERN COLORODO. THIS WILL RESULT IN WARMER TEMPERATURES. THERE MAY BE A FEW THUNDERSTORMS OVER THE MOUNTAINS EARLY NEXT WEEK BUT THE PLAINS SHOULD REMAIN DRY. AVIATION...CEILINGS WILL GENERALLY REMAIN BETWEEN 3000 TO 6000 FEET ACROSS THE DENVER AREA FOR THE REST OF THIS AFTERNOON AND EVENING. CEILING MAY OCCASIONALLY BE HIGHER. AT BJC...CEILINGS WILL BE LOWER...AT 1000 TO 3000 FEET DUE TO UPSLOPE WINDS. CEILINGS WILL FALL OVERNIGHT AGAIN TO 500 TO 1500 FEET. THERE IS A GOOD CHANCE AGAIN FOR FOG AND CEILINGS OF 100 TO 500 FEET BETWEEN 10Z AND 15Z. ISOLATED STORMS WILL BE POSSIBLE THROUGH 02Z. BRIEF HEAVY RAIN WILL BE ACCOMPANY THE STRONGER STORMS. LOW CLOUDS AND RAIN SHOWERS WITH A FEW EMBEDDED AFTERNOON STORMS ARE EXPECTED TO PREVAIL ONCE AGAIN THURSDAY. HYDROLOGY...RAINFALL OVER THE PAST FEW DAYS HAVE SATURATED SOILS IN SPOTS. A FEW STREAMS ARE RUNNING HIGH BUT NO FLOODING HAS BEEN REPORTED. THE HEAVIER RAIN SHOWERS ARE PRODUCING RAINFALL RATES OF A QUARTER TO A HALF INCH PER HOUR...NOT A BIG CONCERN. HOWEVER THE THUNDERSTORMS THAT FORM COULD PRODUCE RAINFALL RATES OF 1 INCH IN 20 TO 30 MINUTES...WHICH COULD CAUSE LOCALIZED FLOODING ISSUES. RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY. IT WILL DRY OUT SOME THIS WEEKEND BUT AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARJENBRUCH LONG TERM....RTG AVIATION...BARJENBRUCH
Hazardous weather outlook, Sep 11, 10:56 AM MDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1056 AM MDT WED SEP 11 2013 COZ030>051-121700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1056 AM MDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR TODAY AND CONTINUE INTO THE EVENING HOURS. RAINFALL AMOUNTS UP TO AN INCH IN TWO TO THREE HOURS MAY OCCUR IN A FEW LOCATIONS WHERE HEAVIER SHOWERS DEVELOP. UNDER THE STRONGER THUNDERSTORMS...UP TO AN INCH OF RAIN WILL BE POSSIBLE IN 20 MINUTES TO THIRTY MINUTES. SCATTERED RAIN SHOWERS WILL LINGER THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY UNSEASONABLY COOL AND MOIST CONDITIONS WILL PERSIST FOR ONE MORE DAY ON THURSDAY WITH SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE OUTLOOK AREA. SOME STORMS DURING THE AFTERNOON AND EVENING HOURS MAY PRODUCE HEAVY RAINFALL AND POSSIBLY SOME SMALL HAIL...POSSIBLY RESULTING IN LOCALIZED FLOODING. THE HIGHER MOUNTAIN PEAKS MAY ALSO SEE SOME LIGHT SNOW. THERE WILL BE A BIT MORE SUNSHINE FRIDAY AND SATURDAY...BUT SCATTERED SHOWERS WILL STILL BE POSSIBLE ESPECIALLY IN THE AFTERNOON AND EVENING. SUNDAY A COOL FRONT PUSHES INTO NORTHEAST COLORADO INCREASING CHANCES FOR PRECIPITATAION ONCE AGAIN. DRYER AND WARMER WEATHER FINALLY ARRIVES IN NORTHEAST COLORADO BY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Sep 11, 9:18 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
918 PM MDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HEAVY RAIN SUPERIOR 39.93N 105.15W
09/11/2013 M1.90 INCH BOULDER CO TRAINED SPOTTER
1.3 INCHES SINCE 5 PM
0830 PM HEAVY RAIN 7 E FORT COLLINS 40.56N 104.93W
09/11/2013 M1.05 INCH WELD CO TRAINED SPOTTER
PAST 25 MINUTES
0803 PM HEAVY RAIN 1 NW LOUISVILLE 39.98N 105.15W
09/11/2013 M1.10 INCH BOULDER CO TRAINED SPOTTER
PAST HOUR
0700 PM HEAVY RAIN 5 NE BOULDER 40.08N 105.18W
09/11/2013 M4.03 INCH BOULDER CO TRAINED SPOTTER
1.41 INCHES PAST 12 HOURS
0650 PM FLASH FLOOD 2 SE NIWOT 40.08N 105.13W
09/11/2013 BOULDER CO NWS EMPLOYEE
WATER AT A DEPTH OF 9 TO 12 INCHES DEEP AND 50 FEET WIDE
WAS RUNNING OVER THE INTERSECTION OF 95TH STREET AND
LOOKOUT ROAD.
0628 PM HEAVY RAIN ERIE 40.03N 105.05W
09/11/2013 M2.50 INCH WELD CO BROADCAST MEDIA
PAST TWO HOURS.
0614 PM HEAVY RAIN LYONS 40.22N 105.27W
09/11/2013 M1.90 INCH BOULDER CO BROADCAST MEDIA
PAST 24 HOURS
0600 PM HEAVY RAIN 5 NE NORTHGLENN 39.96N 104.91W
09/11/2013 M2.10 INCH ADAMS CO NWS EMPLOYEE
SINCE NOON YESTERDAY
0212 PM HEAVY RAIN GENESEE 39.69N 105.27W
09/11/2013 M4.15 INCH JEFFERSON CO TRAINED SPOTTER
48 HOUR RAINFALL TOTAL
&&
JKLocal storm report, Sep 11, 9:21 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
921 PM MDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HEAVY RAIN 2 SE BOULDER 40.01N 105.22W
09/11/2013 M3.35 INCH BOULDER CO MESONET
PAST 6 HOURS
0846 PM HEAVY RAIN SUPERIOR 39.93N 105.15W
09/11/2013 M1.90 INCH BOULDER CO TRAINED SPOTTER
1.3 INCHES SINCE 5 PM
0830 PM HEAVY RAIN 7 E FORT COLLINS 40.56N 104.93W
09/11/2013 M1.05 INCH WELD CO TRAINED SPOTTER
PAST 25 MINUTES
0803 PM HEAVY RAIN 1 NW LOUISVILLE 39.98N 105.15W
09/11/2013 M1.10 INCH BOULDER CO TRAINED SPOTTER
PAST HOUR
0700 PM HEAVY RAIN 5 NE BOULDER 40.08N 105.18W
09/11/2013 M4.03 INCH BOULDER CO TRAINED SPOTTER
1.41 INCHES PAST 12 HOURS
0650 PM FLASH FLOOD 2 SE NIWOT 40.08N 105.13W
09/11/2013 BOULDER CO NWS EMPLOYEE
WATER AT A DEPTH OF 9 TO 12 INCHES DEEP AND 50 FEET WIDE
WAS RUNNING OVER THE INTERSECTION OF 95TH STREET AND
LOOKOUT ROAD.
0628 PM HEAVY RAIN ERIE 40.03N 105.05W
09/11/2013 M2.50 INCH WELD CO BROADCAST MEDIA
PAST TWO HOURS.
0614 PM HEAVY RAIN LYONS 40.22N 105.27W
09/11/2013 M1.90 INCH BOULDER CO BROADCAST MEDIA
PAST 24 HOURS
0600 PM HEAVY RAIN 5 NE NORTHGLENN 39.96N 104.91W
09/11/2013 M2.10 INCH ADAMS CO NWS EMPLOYEE
SINCE NOON YESTERDAY
0212 PM HEAVY RAIN GENESEE 39.69N 105.27W
09/11/2013 M4.15 INCH JEFFERSON CO TRAINED SPOTTER
48 HOUR RAINFALL TOTAL
&&
JKLocal storm report, Sep 11, 9:53 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
953 PM MDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HEAVY RAIN 2 SE BOULDER 40.01N 105.22W
09/11/2013 M3.35 INCH BOULDER CO MESONET
PAST 6 HOURS
0914 PM HEAVY RAIN LYONS 40.22N 105.27W
09/11/2013 M3.50 INCH BOULDER CO BROADCAST MEDIA
PAST 24 HOURS
0846 PM HEAVY RAIN SUPERIOR 39.93N 105.15W
09/11/2013 M1.90 INCH BOULDER CO TRAINED SPOTTER
1.3 INCHES SINCE 5 PM
0830 PM HEAVY RAIN 7 E FORT COLLINS 40.56N 104.93W
09/11/2013 M1.05 INCH WELD CO TRAINED SPOTTER
PAST 25 MINUTES
0803 PM HEAVY RAIN 1 NW LOUISVILLE 39.98N 105.15W
09/11/2013 M1.10 INCH BOULDER CO TRAINED SPOTTER
PAST HOUR
0700 PM HEAVY RAIN 5 NE BOULDER 40.08N 105.18W
09/11/2013 M4.03 INCH BOULDER CO TRAINED SPOTTER
1.41 INCHES PAST 12 HOURS
0650 PM FLASH FLOOD 2 SE NIWOT 40.08N 105.13W
09/11/2013 BOULDER CO NWS EMPLOYEE
WATER AT A DEPTH OF 9 TO 12 INCHES DEEP AND 50 FEET WIDE
WAS RUNNING OVER THE INTERSECTION OF 95TH STREET AND
LOOKOUT ROAD.
0628 PM HEAVY RAIN ERIE 40.03N 105.05W
09/11/2013 M2.50 INCH WELD CO BROADCAST MEDIA
PAST TWO HOURS.
0600 PM HEAVY RAIN 5 NE NORTHGLENN 39.96N 104.91W
09/11/2013 M2.10 INCH ADAMS CO NWS EMPLOYEE
SINCE NOON YESTERDAY
0212 PM HEAVY RAIN GENESEE 39.69N 105.27W
09/11/2013 M4.15 INCH JEFFERSON CO TRAINED SPOTTER
48 HOUR RAINFALL TOTAL
&&
JKLocal storm report, Sep 11, 10:23 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1023 PM MDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 5 E BOULDER 40.03N 105.16W
09/11/2013 M6.29 INCH BOULDER CO TRAINED SPOTTER
2.35 INCHES PAST 3 HOURS. THE 6.29 INCHES IS THE TOTAL SO
FAR SINCE 5 PM MONDAY
0920 PM HEAVY RAIN 2 SE BOULDER 40.01N 105.22W
09/11/2013 M3.35 INCH BOULDER CO MESONET
PAST 6 HOURS
0914 PM HEAVY RAIN LYONS 40.22N 105.27W
09/11/2013 M3.50 INCH BOULDER CO BROADCAST MEDIA
PAST 24 HOURS
0846 PM HEAVY RAIN SUPERIOR 39.93N 105.15W
09/11/2013 M1.90 INCH BOULDER CO TRAINED SPOTTER
1.3 INCHES SINCE 5 PM
0830 PM HEAVY RAIN 7 E FORT COLLINS 40.56N 104.93W
09/11/2013 M1.05 INCH WELD CO TRAINED SPOTTER
PAST 25 MINUTES
0803 PM HEAVY RAIN 1 NW LOUISVILLE 39.98N 105.15W
09/11/2013 M1.10 INCH BOULDER CO TRAINED SPOTTER
PAST HOUR
0700 PM HEAVY RAIN 5 NE BOULDER 40.08N 105.18W
09/11/2013 M4.03 INCH BOULDER CO TRAINED SPOTTER
1.41 INCHES PAST 12 HOURS
0650 PM FLASH FLOOD 2 SE NIWOT 40.08N 105.13W
09/11/2013 BOULDER CO NWS EMPLOYEE
WATER AT A DEPTH OF 9 TO 12 INCHES DEEP AND 50 FEET WIDE
WAS RUNNING OVER THE INTERSECTION OF 95TH STREET AND
LOOKOUT ROAD.
0628 PM HEAVY RAIN ERIE 40.03N 105.05W
09/11/2013 M2.50 INCH WELD CO BROADCAST MEDIA
PAST TWO HOURS.
0600 PM HEAVY RAIN 5 NE NORTHGLENN 39.96N 104.91W
09/11/2013 M2.10 INCH ADAMS CO NWS EMPLOYEE
SINCE NOON YESTERDAY
0212 PM HEAVY RAIN GENESEE 39.69N 105.27W
09/11/2013 M4.15 INCH JEFFERSON CO TRAINED SPOTTER
48 HOUR RAINFALL TOTAL
&&
JKLocal storm report, Sep 11, 10:36 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1036 PM MDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD BOULDER 40.03N 105.25W
09/11/2013 BOULDER CO EMERGENCY MNGR
3RD ST AND CANYON AND EASTBOUND BASELINE AT FOOTHILLS
HAVE PARTIAL CLOSURES DUE TO DEBRIS. FLOODING AT 9TH AND
BALSAM.
1000 PM HEAVY RAIN 13 NW GOLDEN 39.87N 105.39W
09/11/2013 M2.31 INCH JEFFERSON CO TRAINED SPOTTER
PAST 16 HOURS. BEAVER CREEK IS BANKFULL. COAL CREEK IS
OVERBANK AND WASHING OVER HWY 72 AT TWIN SPRUCE
1000 PM HEAVY RAIN 5 E BOULDER 40.03N 105.16W
09/11/2013 M6.29 INCH BOULDER CO TRAINED SPOTTER
2.35 INCHES PAST 3 HOURS. THE 6.29 INCHES IS THE TOTAL SO
FAR SINCE 5 PM MONDAY
0920 PM HEAVY RAIN 2 SE BOULDER 40.01N 105.22W
09/11/2013 M3.35 INCH BOULDER CO MESONET
PAST 6 HOURS
0914 PM HEAVY RAIN LYONS 40.22N 105.27W
09/11/2013 M3.50 INCH BOULDER CO BROADCAST MEDIA
PAST 24 HOURS
0846 PM HEAVY RAIN SUPERIOR 39.93N 105.15W
09/11/2013 M1.90 INCH BOULDER CO TRAINED SPOTTER
1.3 INCHES SINCE 5 PM
0830 PM HEAVY RAIN 7 E FORT COLLINS 40.56N 104.93W
09/11/2013 M1.05 INCH WELD CO TRAINED SPOTTER
PAST 25 MINUTES
0803 PM HEAVY RAIN 1 NW LOUISVILLE 39.98N 105.15W
09/11/2013 M1.10 INCH BOULDER CO TRAINED SPOTTER
PAST HOUR
0700 PM HEAVY RAIN 5 NE BOULDER 40.08N 105.18W
09/11/2013 M4.03 INCH BOULDER CO TRAINED SPOTTER
1.41 INCHES PAST 12 HOURS
0650 PM FLASH FLOOD 2 SE NIWOT 40.08N 105.13W
09/11/2013 BOULDER CO NWS EMPLOYEE
WATER AT A DEPTH OF 9 TO 12 INCHES DEEP AND 50 FEET WIDE
WAS RUNNING OVER THE INTERSECTION OF 95TH STREET AND
LOOKOUT ROAD.
0628 PM HEAVY RAIN ERIE 40.03N 105.05W
09/11/2013 M2.50 INCH WELD CO BROADCAST MEDIA
PAST TWO HOURS.
0600 PM HEAVY RAIN 5 NE NORTHGLENN 39.96N 104.91W
09/11/2013 M2.10 INCH ADAMS CO NWS EMPLOYEE
SINCE NOON YESTERDAY
0212 PM HEAVY RAIN GENESEE 39.69N 105.27W
09/11/2013 M4.15 INCH JEFFERSON CO TRAINED SPOTTER
48 HOUR RAINFALL TOTAL
&&
JKLocal storm report, Sep 11, 10:43 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1043 PM MDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM FLASH FLOOD 12 N FORT COLLINS 40.73N 105.07W
09/11/2013 LARIMER CO TRAINED SPOTTER
ROAD CLOSED DUE TO WATER OVER THE ROAD
1039 PM FLASH FLOOD 18 WNW FORT COLLINS 40.65N 105.39W
09/11/2013 LARIMER CO TRAINED SPOTTER
HIGHWAY 14 FROM RUSTIC TO TEDS PLACE IS CLOSED DUE TO
FLOODING AND DEBRIS
1000 PM HEAVY RAIN 13 NW GOLDEN 39.87N 105.39W
09/11/2013 M2.31 INCH JEFFERSON CO TRAINED SPOTTER
PAST 16 HOURS. BEAVER CREEK IS BANKFULL. COAL CREEK IS
OVERBANK AND WASHING OVER HWY 72 AT TWIN SPRUCE
1000 PM HEAVY RAIN 5 E BOULDER 40.03N 105.16W
09/11/2013 M6.29 INCH BOULDER CO TRAINED SPOTTER
2.35 INCHES PAST 3 HOURS. THE 6.29 INCHES IS THE TOTAL SO
FAR SINCE 5 PM MONDAY
1000 PM FLASH FLOOD BOULDER 40.03N 105.25W
09/11/2013 BOULDER CO EMERGENCY MNGR
3RD ST AND CANYON AND EASTBOUND BASELINE AT FOOTHILLS
HAVE PARTIAL CLOSURES DUE TO DEBRIS. FLOODING AT 9TH AND
BALSAM.
0920 PM HEAVY RAIN 2 SE BOULDER 40.01N 105.22W
09/11/2013 M3.35 INCH BOULDER CO MESONET
PAST 6 HOURS
0914 PM HEAVY RAIN LYONS 40.22N 105.27W
09/11/2013 M3.50 INCH BOULDER CO BROADCAST MEDIA
PAST 24 HOURS
0846 PM HEAVY RAIN SUPERIOR 39.93N 105.15W
09/11/2013 M1.90 INCH BOULDER CO TRAINED SPOTTER
1.3 INCHES SINCE 5 PM
0830 PM HEAVY RAIN 7 E FORT COLLINS 40.56N 104.93W
09/11/2013 M1.05 INCH WELD CO TRAINED SPOTTER
PAST 25 MINUTES
0803 PM HEAVY RAIN 1 NW LOUISVILLE 39.98N 105.15W
09/11/2013 M1.10 INCH BOULDER CO TRAINED SPOTTER
PAST HOUR
0700 PM HEAVY RAIN 5 NE BOULDER 40.08N 105.18W
09/11/2013 M4.03 INCH BOULDER CO TRAINED SPOTTER
1.41 INCHES PAST 12 HOURS
0650 PM FLASH FLOOD 2 SE NIWOT 40.08N 105.13W
09/11/2013 BOULDER CO NWS EMPLOYEE
WATER AT A DEPTH OF 9 TO 12 INCHES DEEP AND 50 FEET WIDE
WAS RUNNING OVER THE INTERSECTION OF 95TH STREET AND
LOOKOUT ROAD.
0628 PM HEAVY RAIN ERIE 40.03N 105.05W
09/11/2013 M2.50 INCH WELD CO BROADCAST MEDIA
PAST TWO HOURS.
0600 PM HEAVY RAIN 5 NE NORTHGLENN 39.96N 104.91W
09/11/2013 M2.10 INCH ADAMS CO NWS EMPLOYEE
SINCE NOON YESTERDAY
0212 PM HEAVY RAIN GENESEE 39.69N 105.27W
09/11/2013 M4.15 INCH JEFFERSON CO TRAINED SPOTTER
48 HOUR RAINFALL TOTAL
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 6:36 PM MDT | Flash Flood Warning | BOU | Boulder, Broomfield, Weld | 3 hr |
| Sep 11, 7:02 PM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Sep 11, 7:23 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 3 hr |
| Sep 11, 7:58 PM MDT | Flash Flood Warning | BOU | Adams, Boulder, Broomfield, Weld | 3 hr |
| Sep 11, 8:25 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 11, 8:28 PM MDT | Areal Flood Advisory | BOU | Larimer | 2 hr |
| Sep 11, 8:31 PM MDT | Areal Flood Advisory | BOU | Washington | 119 min |
| Sep 11, 9:46 PM MDT | Flash Flood Warning | BOU | Boulder, Jefferson | 3 hr |
| Sep 11, 9:47 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver | 3 hr |
| Sep 11, 9:53 PM MDT | Areal Flood Warning | BOU | Adams, Weld | 3 hr |
| Sep 11, 10:01 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Denver | 3 hr |
| Sep 11, 10:16 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 3 hr |
| Sep 11, 10:28 PM MDT | Areal Flood Advisory | BOU | Larimer | 3 hr |
| Sep 11, 11:16 PM MDT | Flash Flood Warning | BOU | Boulder, Jefferson | 5 hr |
| Sep 11, 11:42 PM MDT | Flash Flood Warning | BOU | Broomfield | 3 hr |
| Sep 12, 12:02 AM MDT | River Flood Warning | BOU | Boulder | 6 hr |
| Sep 12, 12:02 AM MDT | River Flood Warning | BOU | Boulder | 2 hr |
| Sep 12, 12:02 AM MDT | River Flood Warning | BOU | Boulder | 17 hr |
| Sep 12, 12:31 AM MDT | Flash Flood Warning | BOU | Larimer, Weld | 4 hr |
| Sep 12, 12:37 AM MDT | Areal Flood Advisory | BOU | Adams, Weld | 3 hr |
| Sep 12, 12:59 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Denver | 3 hr |
| Sep 12, 2:04 AM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Sep 12, 2:34 AM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 12, 2:50 AM MDT | Areal Flood Advisory | BOU | Adams | 3 hr |
| Sep 12, 3:07 AM MDT | Flash Flood Warning | BOU | Weld | 4 hr |
| Sep 12, 4:10 AM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Sep 12, 4:18 AM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 12, 4:20 AM MDT | Flash Flood Warning | BOU | Adams | 3 hr |
| Sep 12, 4:36 AM MDT | River Flood Advisory | BOU | Larimer | 6 hr |
| Sep 12, 5:00 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 7 more | 40 hr |
| Sep 12, 5:24 AM MDT | Areal Flood Advisory | BOU | Adams, Denver | 3 hr |
| Sep 12, 5:59 AM MDT | Areal Flood Warning | BOU | Larimer | 9 hr |
| Sep 12, 6:01 AM MDT | Flash Flood Warning | BOU | Adams, Denver | 3 hr |
| Sep 12, 6:09 AM MDT | River Flood Warning | BOU | Adams | 20 hr |
| Sep 12, 6:09 AM MDT | River Flood Warning | BOU | Weld | 9 days |
| Sep 12, 6:09 AM MDT | River Flood Warning | BOU | Morgan | 6 days |
| Sep 12, 6:09 AM MDT | River Flood Warning | BOU | Logan, Morgan, Washington | 8 days |
| Sep 12, 6:19 AM MDT | River Flood Warning | BOU | Larimer | 14 hr |
| Sep 12, 6:52 AM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Sep 12, 6:55 AM MDT | Flash Flood Warning | BOU | Adams | 3 hr |
| Sep 12, 7:05 AM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 12, 7:06 AM MDT | River Flood Warning | BOU | Larimer | 5 days |
| Sep 12, 7:12 AM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Sep 12, 7:24 AM MDT | Flash Flood Warning | BOU | Arapahoe | 3 hr |
| Sep 12, 7:32 AM MDT | Areal Flood Advisory | BOU | Arapahoe | 3 hr |
| Sep 12, 8:28 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Jefferson and 2 more | 12 hr |
| Sep 12, 8:36 AM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Sep 12, 9:02 AM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Denver | 3 hr |
| Sep 12, 9:12 AM MDT | Flash Flood Warning | BOU | Arapahoe, Denver | 3 hr |
| Sep 12, 9:51 AM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 12, 10:02 AM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Sep 12, 10:44 AM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 12, 10:58 AM MDT | River Flood Warning | BOU | Weld | 6 days |
| Sep 12, 12:04 PM MDT | River Flood Warning | BOU | Boulder | 19 hr |
| Sep 12, 12:14 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Denver | 3 hr |
| Sep 12, 12:35 PM MDT | Flash Flood Warning | BOU | Larimer | 9 hr |
| Sep 12, 1:42 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 12, 3:13 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Elbert | 3 hr |
| Sep 12, 3:29 PM MDT | Flash Flood Warning | BOU | Boulder, Jefferson | 8 hr |
| Sep 12, 4:35 PM MDT | River Flood Warning | BOU | Larimer | 4 hr |
| Sep 12, 4:35 PM MDT | River Flood Warning | BOU | Larimer | 4 hr |
| Sep 12, 5:04 PM MDT | Flash Flood Warning | BOU | Arapahoe, Denver, Douglas | 4 hr |
Nearby
Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.